# SDR DXTA2022021456670

- Difficulty date: February 13, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N677QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0277
- Aircraft time: 629 hours, 426 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN DOOR OPEN AMBER CAS: CABIN DOOR OPEN AMBER CAS REMAINS ILLUMINATED AFTER DOOR IS CLOSED. COMPLETES CABIN DOOR OPEN QRH.  DURING STEP 4 CHECK HANDLE/PUSH TO OVERRIDE LIGHTS DID NOT FLASH. POWERED AIRCRAFT DOWN AND CAS STILL REMAINED ILLUMINATED WHEN CABIN DOOR WAS CLOSED. "CORRECTIVE ACTION" REMOVED CED MONITOR PCB ASSY P/N 7466101-17 S/N 0462 AND INSTALLED NEW CED MONITOR PCB ASSY P/N 7468101-14 S/N 0386 IAW CE-680A AMM 24-60-40 AND IPC 24-60-40,
